# SDR REXA2017072600811

- Difficulty date: July 26, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 8,159 hours, 5,603 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE O2 BOTTLE KNOB FELL OFF. R&R PORTABLE O2 BOTTLE IAW AMM 35-31-01.
